National Poisons Information Service

A service commissioned by Public Health England

 

Loading...

 


Members of the public

seeking specific

information on poisons

should contact:

 

In England and Wales:

NHS 111 - dial 111

 

In Scotland:

NHS 24 - dial 111

 

In N Ireland:

Contact your local GP or

pharmacist during

normal hours; click here

(www.gpoutofhours

.hscni.net/) for GP

services Out-of-Hours.

 

In Republic of Ireland:

01 809 2166

 

Healthcare

professionals seeking

poisons information

should consult:

www.toxbase.org

NPIS publications - other publications

Bateman DN, Dear JW, Thanacoody HK, Thomas SH, Eddleston M. Treatment of paracetamol overdose – author’s reply. Lancet 2014; 383: 1383.

 

Coulson J. Predicting the intermediate syndrome in organophosphorus poisoning. Indian J Crit Care Med 2015; 19: 377-8. Commentary.

 

Coulson JM, Thompson JP. Anaphylactoid reactions to N-acetylcysteine. Clin Toxicol 2013; 51: 727. Letter.

 

Fok H, Webb DJ, Sandilands EA. Clinical toxicologists: the poisons specialists. BMJ Careers 2016. Published online 20/10/16.

 

Hill SL, Greenall A, Thomas SHL. The role of poisons centres in the identification, reporting, understanding, monitoring and response to serious adverse events associated with new psychoactive substances: A report commissioned by the European Monitoring Centre for Drugs and Drug Addiction (EMCDDA). 2015.

 

James K, Moore S, Ives R, Routledge P, Smith J, Parrott A. (MUP Sub-group on behalf of the Advisory Panel on Substance Misuse[APoSM]). Minimum unit pricing: a review of its potential in a Welsh context. 2014. wales.gov.uk/docs/dhss/publications/140725uniten.pdf

 

Meyyappan C, Ford L, Vale A. Poisoning due to MDMB-CHMICA, a synthetic cannabinoid receptor agonist. Clin Toxicol 2017; 55: 151-2. Letter

 

Patel N, Ford L, Jones R, Bradberry SM, Vale JA. Poisoning to α-pyrrolidinovalerophenone (α-PVP), a synthetic cathinone. Clin Toxicol 2017; 55: 159-60. Letter

 

Rook W, Ford L, Vale A. Four analytically confirmed cases of use of third-generation synthetic cannabinoid receptor agonists incorporating an adamantyl group. Clin Toxicol 2016; 54: 533-4. Letter

 

Routledge PA, Samuels K. New Medicines Review (May 2013). Report for the Scottish Government.

http://www.scotland.gov.uk/Publications/2013/05/2542/downloads

 

Routledge PA. Better healthcare outcomes and safer care through prudent prescribing. 2014. www.prudenthealthcare.org.uk/prescribing/

 

Schep LJ, Slaughter RJ, Vale JA, Wheatley P. Response to letter to the Editor regarding “A note on Conium maculatum L, the plant that defeated Alexander the Great”. Clin Toxicol (Phila) 2014: 52: 646.

 

Thomas SH, Bateman DN, Dear JW. Guidance on acetylcysteine for paracetamol ingestion needs review. BMJ 2016; 353: i3455. Letter

 

Varma A, Bradberry SM, Vale JA. Rash and pyrexia after succimer (dimercaptosuccinic acid; DMSA). Clin Toxicol 2017. Published online 28/3/17. Letter

 

Varma A, Ford L, Patel N, Vale JA. Elimination half-life of diphenhydramine in overdose. Clin Toxicol 2017. Published online 28/3/17. Letter

 

| Annual Reports | Papers | Books and book chapters | Congress abstracts | Other publications | Information leaflets | HF Guidance |